On the decay of solutions for some nonlinear evolution equations of second order

Yoshio Yamada

Research output: Contribution to journalArticle

20 Citations (Scopus)
Original languageEnglish
Pages (from-to)69-98
Number of pages30
JournalNagoya Mathematical Journal
Volume73
Publication statusPublished - 1979
Externally publishedYes

Fingerprint

Decay of Solutions
Nonlinear Evolution Equations

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the decay of solutions for some nonlinear evolution equations of second order. / Yamada, Yoshio.

In: Nagoya Mathematical Journal, Vol. 73, 1979, p. 69-98.

Research output: Contribution to journalArticle

@article{14d1980cace246de95b8accc0681e7f0,
title = "On the decay of solutions for some nonlinear evolution equations of second order",
author = "Yoshio Yamada",
year = "1979",
language = "English",
volume = "73",
pages = "69--98",
journal = "Nagoya Mathematical Journal",
issn = "0027-7630",
publisher = "Nagoya University",

}

TY - JOUR

T1 - On the decay of solutions for some nonlinear evolution equations of second order

AU - Yamada, Yoshio

PY - 1979

Y1 - 1979

UR - http://www.scopus.com/inward/record.url?scp=84972531309&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972531309&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972531309

VL - 73

SP - 69

EP - 98

JO - Nagoya Mathematical Journal

JF - Nagoya Mathematical Journal

SN - 0027-7630

ER -